# SDR IPXA1B64771

- Difficulty date: February 1, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-400
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 65B3823144
- Condition: Cracked
- Location: Cargo Door Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:D, FWD CARGO DOOR BS 660 AFT DRIVE ARM FITTING SUPPORT BRACKET FOUND CRACKED.  FWD CARGO DOOR BS 660 DRIVE ARM FITTING SUPPORT BRACKET REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02, REV 58.
